A strong approximation of partial sums of i.i.d. Random variables with infinite variance

  • Joop Mijnheer
Article

Keywords

Stochastic Process Probability Theory Mathematical Biology Strong Approximation Infinite Variance 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Billingsley, P.: Convergence of probability measures. New York: Wiley 1968Google Scholar
  2. Breiman, L.: Probability. Reading (Mass): Addison-Wesley 1968Google Scholar
  3. Feller, W.: A limit theorem for random variables with infinite moments. Amer. J. Math. 68, 257–262 (1946)Google Scholar
  4. Feller, W.: An extension of the law of the iterated logarithm to variables without variance. J. Math. Mech. 18, 343–355 (1968)Google Scholar
  5. Feller, W.: An introduction to probability theory and its applications. Vol. II. Second edition. New York: Wiley 1971Google Scholar
  6. Kostka, D.G.: Deviations in the Skorohod-Strassen Approximation Scheme. Z. Wahrscheinlichkeitstheorie verw. Gebiete 24, 139–153 (1972)Google Scholar
  7. Major, P.: An improvement of Strassen's invariance principle. Ann. Probability 7, 55–61 (1979)Google Scholar
  8. Mijnheer, J.L.: Sample path properties of stable processes. Math. Centre tracts 59. Amsterdam: Mathematisch Centrum 1975Google Scholar
  9. Sawyer, S.: The Skorokhod representation. The Rocky Mountain Journal of Mathematics 4, 579–596 (1974)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Joop Mijnheer
    • 1
  1. 1.Department of MathematicsUniversity of LeidenRA LeidenThe Netherlands

Personalised recommendations